MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number NIPG1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/10/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not removed.A review of the complaint record has found no other instances of similar events for this lot.The manufacturing records were reviewed and no non-conformities related to the nature of the complaint were found.
 
Event or Problem Description
It was reported to nevro that the patient passed away.There were no reports of device-related issues from the patient prior to the passing.Nevro attempted to obtain a medical assessment from the physician but no additional information was available.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key8489636
Report Number3008514029-2019-00154
Device Sequence Number1883998
Product Code LGW
UDI-Device Identifier00813426020008
UDI-Public00813426020008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2013
Device Model NumberNIPG1000
Device Catalogue NumberNIPG1000
Device Lot Number9426769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;